arrow
Volume 17, Issue 2
Radial Minimizer of P-Ginzburg-Landau Functional with a Weight

Yutian Lei

J. Part. Diff. Eq., 17 (2004), pp. 122-136.

Published online: 2004-05

Export citation
  • Abstract
The author discusses the asymptotic behavior of the radial minimizer of the p-Ginzburg-Landau functional with a weight in the case p > n ≥ 2. The location of the zeros and the uniqueness of the radial minimizer are derived. Moreover, the W^{1,p} convergence of the radial minimizer of this functional is proved.
  • Keywords

Radial minimizer p-Ginzburg-Landau functional with a weight asymptotic behavior

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-17-122, author = {}, title = {Radial Minimizer of P-Ginzburg-Landau Functional with a Weight}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {2}, pages = {122--136}, abstract = { The author discusses the asymptotic behavior of the radial minimizer of the p-Ginzburg-Landau functional with a weight in the case p > n ≥ 2. The location of the zeros and the uniqueness of the radial minimizer are derived. Moreover, the W^{1,p} convergence of the radial minimizer of this functional is proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5381.html} }
TY - JOUR T1 - Radial Minimizer of P-Ginzburg-Landau Functional with a Weight JO - Journal of Partial Differential Equations VL - 2 SP - 122 EP - 136 PY - 2004 DA - 2004/05 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5381.html KW - Radial minimizer KW - p-Ginzburg-Landau functional with a weight KW - asymptotic behavior AB - The author discusses the asymptotic behavior of the radial minimizer of the p-Ginzburg-Landau functional with a weight in the case p > n ≥ 2. The location of the zeros and the uniqueness of the radial minimizer are derived. Moreover, the W^{1,p} convergence of the radial minimizer of this functional is proved.
Yutian Lei . (2019). Radial Minimizer of P-Ginzburg-Landau Functional with a Weight. Journal of Partial Differential Equations. 17 (2). 122-136. doi:
Copy to clipboard
The citation has been copied to your clipboard